Aarhus University Seal / Aarhus Universitets segl

A Berry-Esseén theorem for partial sums of functionals of heavy-tailed moving averages

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
Article number31
JournalElectronic Journal of Probability
Volume25
Pages (from-to)1-31
Number of pages31
ISSN1083-6489
DOIs
Publication statusPublished - 2020

See relations at Aarhus University Citationformats

ID: 150207680